Alert archive / Texas / Wind Advisories in 2015

Wind Advisory 7, NWS Houston/Galveston, TX

May 24, 20155 counties in Texas

NWS Houston/Galveston, TX issued this wind advisory at May 24, 2015, 3:56 AM CDT for 5 counties in Texas. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
May 24, 2015, 3:56 AM CDT (08:56 UTC)
Expired
May 24, 2015, 6:00 PM CDT
In force
14 hr
Issued by
NWS Houston/Galveston, TX

Counties Brazoria County, TX, Chambers County, TX, Galveston County, TX, Jackson County, TX, Matagorda County, TX

The radar

The Houston radar (KHGX), 52 km from the middle of the area, began a volume at 08:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 8.9 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2015-05-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1269 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2015-05-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1269 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
1093 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

101 
WWUS74 KHGX 240856
NPWHGX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
356 AM CDT SUN MAY 24 2015

...STRONG SOUTHERLY WINDS TODAY...

.A LOW PRESSURE SYSTEM WILL MOVE THROUGH THE AREA THIS MORNING
INCREASING THE SOUTHERLY WINDS TO 20 TO 25 MPH AND GUSTY
ESPECIALLY NEAR THE COAST. THEN THIS AFTERNOON ANOTHER SYSTEM WILL
BEGIN DEVELOPING AND WINDS WILL INCREASE BACK UP TO 20 TO 25 MPH
AND BECOME GUSTY THOUGH CENTERED MORE AROUND THE GALVESTON BAY
AREA.

TXZ214-235>238-242300-
/O.NEW.KHGX.WI.Y.0007.150524T0856Z-150524T2300Z/
BRAZORIA-CHAMBERS-GALVESTON-JACKSON-MATAGORDA-
INCLUDING THE CITIES OF...ALVIN...ANAHUAC...ANGLETON...BAY CITY...
EDNA...FREEPORT...FRIENDSWOOD...GALVESTON...LAKE JACKSON...
LEAGUE CITY...MONT BELVIEU...PALACIOS...PEARLAND...TEXAS CITY...
WINNIE
356 AM CDT SUN MAY 24 2015

...WIND ADVISORY IN EFFECT UNTIL 6 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS EVENING. 

* EVENT...STRONG SOUTHERLY WINDS 15 TO 25 MPH WITH GUSTS NEAR 30
  MPH.

* TIMING...EARLY THIS MORNING THROUGH LATE MORNING ALONG THE
  ENTIRE COAST. THEN THIS AFTERNOON WINDS RETURN THOUGH MAINLY IN
  AND AROUND THE GALVESTON BAY AREA.

* IMPACT...STRONG CROSSWINDS FOR TRAFFIC ALONG THE COAST AND
  ESPECIALLY ON ELEVATED ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DRIVERS OF VANS...CAMPERS...TRAILERS...AND OTHER HIGH-PROFILE
VEHICLES SHOULD BE ALERT TO THE DANGER OF THESE WINDS...
ESPECIALLY WHEN DRIVING ALONG EAST TO WEST ORIENTED ROADS

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this wind advisory went out at May 24, 12:31 AM CDT, 3 hours 25 minutes earlier.

Area forecast discussion, May 24, 12:31 AM CDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1231 AM CDT SUN MAY 24 2015

.AVIATION...
SHRA/TSRA HAVE MOVED THROUGH CLL (WINDS GUSTED TO 31 KNOTS) AND ARE
HEADED TOWARD UTS. EXPECT TO SEE COVERAGE BUILD SOUTHWARD OVERNIGHT
WITH ALL TAF SITES EXPERIENCING SHRA/TSRA AND MVFR CEILINGS BY 12Z.
NOT REAL CONFIDENT ON WHAT IS GOING TO HAPPEN DURING THE DAY TOMORROW.
25/06Z TAFS HAVE PREVAILING SHRA/TSRA AND MVFR CEILINGS THROUGH THE
MORNING AND AFTERNOON HOURS. FOR NOW...HAVE INDICATED A BREAK AROUND
25/03Z...BUT BROUGHT SHRA BACK INTO THE IAH TAF DURING THE OVERNIGHT
HOURS (25/09Z-25/12Z) IN ANTICIPATION OF THE NEXT SYSTEM POSSIBLY
MOVING ACROSS THE AREA. 42
&&

.PREV DISCUSSION... /ISSUED 1013 PM CDT SAT MAY 23 2015/

DISCUSSION...
LINE OF STORMS AND BOW ECHO HAVE DEVELOPED OVER HILL COUNTRY AND
NOW MAKING A BEELINE TOWARD NW COUNTIES. SOME OF THE MESO MODELS
INCORRECTLY WEAKENED THIS FEATURE. IT APPEARS MAIN THREAT WILL BE
DAMAGING WINDS BUT CANT RULE OUT AN ISOLATED BRIEF TORNADO.

PATTERN IN GENERAL WILL SHIFT WEST TO EAST OVER THE FORECAST AREA
OVER THE NEXT 6 TO 12 HOURS SETTING THE STAGE FOR A STORMY SUNDAY
AND MONDAY TIME PERIOD WITH POTENTIAL FOR 3 TO 6 INCHES OF RAIN
WITH LOCALLY HIGHER AMOUNTS...ALONG WITH AN ISOLATED TORNADO AND
DAMAGING WIND THREAT. 46

PREV DISCUSSION... /ISSUED 639 PM CDT SAT MAY 23 2015/

DISCUSSION... THE FLASH WATCH FOR SOUTHEAST TEXAS IS NOW IN
EFFECT FROM MIDNIGHT TONIGHT THROUGH MONDAY EVENING. EXPECT
SHOWERS AND THUNDERSTORMS TO MOVE INTO THE AREA FROM WEST TO EAST
DURING THE OVERNIGHT HOURS WITH THE MORE LIKELY BEGINNING TIME
(GIVE OR TAKE AN HOUR OR TWO) AROUND 4 AM FROM THE BURLESON TO
COLUMBUS TO MATAGORDA BAY AREAS. LOCALLY HEAVY RAINFALL WILL
ACCOMPANY THESE STORMS...AND THERE IS A CHANCE OF SOME SEVERE
WEATHER TOO.
&&

PREV DISCUSSION... /ISSUED 343 PM CDT SAT MAY 23 2015/

FLASH FLOOD WATCH REMAINS IN EFFECT...

DISCUSSION...
ONGOING SCT SHRA/TSRA SHOULD TAPER OFF (BUT NOT COMPLETELY DIMINISH)
THIS EVNG W/ LOSS OF HEATING.

THERE ARE GOING TO BE AT LEAST TWO 2 ADDITIONAL ROUNDS OF
SHRA/TSRA BETWEEN NOW AND MONDAY NIGHT - WITH SOME POTENTIALLY
SERIOUS CONCERNS IN BETWEEN AS WELL. GROUNDS ARE PRETTY SATURATED
FROM RECENT RAINS AND IT WON'T TAKE A WHOLE LOT OF RAIN TO PRODUCE
RUNOFF AND FLASH FLOODING. TIDE LEVELS ARE UP SO BAYOUS FROM
HOUSTON METRO AREA WON'T DRAIN AS EFFICIENTLY AS THEY OTHERWISE
WOULD. IT ALSO WON'T TAKE A WHOLE LOT OF WIND TO BLOW DOWN SOME
TREES EITHER.

THE FIRST ROUND WILL BE LATE TONIGHT AND SUNDAY:
A LARGE BAND OF SHRA/TSRA SHOULD TAKE SHAPE TO OUR WEST THIS
EVENING AND MOVE EASTWARD AND INTO SE TX AFTER MIDNIGHT AND
PROBABLY TO THE I-45 CORRIDOR BY ROUGHLY 7 AM (+/- A FEW HOURS).
ALTHOUGH OVERALL BAND SHOULD BE MOVING...INDIVIDUAL STRONG CELLS
WITHIN IT WILL BE TRAINING SOUTH-NORTH. WITH FAVORABLE DIFFLUENT
WIND FIELD ALOFT AND DEEP GULF MOISTURE IN PLACE...POTENTIAL FOR
SEVERAL INCHES OF RAIN IS THERE ALONG W/ FF THREAT. FCST SOUNDINGS
ARE FAIRLY SATURATED...BUT ENOUGH LLVL SHEAR IS IN PLACE WHEREAS
ONE CANNOT DISCOUNT SOME ISOLATED TORNADOS ESP W/ ANY DISCREET
CELLS JUST AHEAD OF PRIMARY LINE. WON'T TAKE MUCH FOR STRONGER
FAST MOVING STORMS TO LAY DOWN SOME 35-50 MPH GUSTS AS WELL.

CONCERN AND QUESTIONS ABOUT LATE SUNDAY AFTERNOON & NIGHT:
THE VORT/DISTURBANCE ASSOCIATED W/ 1ST ROUND OF PRECIP WILL MOVE
OFF TO THE NE/ENE LATER IN THE DAY. QUESTION IS IF IT'LL TAKE ALL
THE PRECIP W/ IT AND PROVIDE A SHORT AND NEEDED PRECIP-FREE
RECOVERY PERIOD. EARLIER HIRES MODELS AND ALSO 12Z ECMWF SUGGESTS
TAIL END OF THE UPPER DISTURBANCE MIGHT BE LEFT BEHIND SOMEWHERE
ACROSS S PART OF SE TX. PARTICULARLY TROUBLESOME BECAUSE STRONG
LLVL JET WILL ALSO CONTINUE FEEDING INTO THE AREA FROM THE GULF.
ECMWF IS ALSO NOW SHOWING A DISTINCT SFC BOUNDARY SETTING UP ALONG
THE I-10 CORRIDOR. THIS SET UP COULD PROVIDE CONTINUED HEAVY
TRAINING RAINFALL INTO MONDAY AFTERNOON. OVERALL CONFIDENCE ISN'T
HIGH HOW EVERYTHING WILL PLAY OUT...BUT IF I LIVED SOUTH OF A
LIVINGSTON-CONROE-COLUMBUS LINE (INCLUDING HOUSTON METRO) I WOULD
TAKE NOTE AS THESE SIGNALS HAVE BEEN CONSISTENT ENOUGH FOR SOME
CONCERN. THIS IS A SOMEWHAT SIMILAR SET UP AS THE RECENT CLEAR
LAKE FLOODING. ------ OPTION #2/2A...BRIEF BREAK BEHIND THE SUNDAY
MORNING PRECIP UNTIL ROUND 2 AND/OR WITH ADDITIONAL SCT ACTIVITY
DEVELOPING IN THE AFTN WITH DAYTIME HEATING.

ROUND 2:
A SECOND DISTURBANCE WILL MOVE ACROSS N TX MON AFTERNOON AND INTO
OK/AR/LA MON NIGHT. THIS WILL LIKELY TRIGGER ADDITIONAL SHRA/TSRA
DEVELOPMENT AS IT OCCURS WITH HIGHEST QPF'S LIKELY ACROSS N HALF
OF SE TX. THAT BEING SAID...WE'LL ALSO NEED TO KEEP AN EYE IF THE
TAIL OF THIS SYSTEM LINGERS BEHIND AND PROVIDES CONTINUED GOOD PRECIP
CHANCES THRU TUES.

REALIZE THERE ARE A LOT OF WHAT IFS...BUT JUST TAKE AWAY THAT THE
POTENTIAL IS THERE FOR MANY LOCATIONS TO RECEIVE AROUND 5" OF
RAIN BETWEEN NOW AND TUES - W/ LOCALIZED MUCH HIGHER AMOUNTS. THE
FLASH FLOOD THREAT IS REAL.

UPPER PATTERN SHOULD FLATTEN SOMEWHAT DURING THE MIDWEEK TIME
PERIOD W/ JUST TYPICAL SCT DIURNAL ACTIVITY. PRECIP CHANCES AGAIN
INCREASE GOING INTO NEXT WEEKEND AS ANOTHER WRN TROF APPROACHES TX
AND THE PLAINS.  47

MARINE...
MODERATE ONSHORE WINDS WILL INCREASE IN STRENGTH TO ADVISORY LEVELS
LATER TONIGHT AND THEN PERSIST SUNDAY INTO MONDAY. WAVE RUN-UP MAY CAUSE
MINOR FLOODING ON THE LOWEST AREAS ON THE GULF SIDE OF THE
BOLIVAR PENINSULA...MAINLY DURING THE HIGH TIDE TIME PERIOD
AROUND MID MORNING SUNDAY MORNING THROUGH ABOUT MIDDAY. THE WINDS
AND SEAS DO NOT LOOK TO DIMINISH MUCH ON MONDAY AND ANOTHER HIGH
TIDE PERIOD MAY BRING MINOR FLOODING AGAIN TO THE GULF SIDE OF THE
BOLIVAR. ADDING TO THE WIND AND SEAS HAZARDS WILL BE RIP CURRENTS
AND THE POSSIBILITY OF ISOLATED STRONG OR SEVERE STORMS ON SUNDAY
AND MONDAY. 40

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      73  83  72  85  72 /  50  80  70  40  20
HOUSTON (IAH)              74  82  75  85  74 /  70  70  60  60  20
GALVESTON (GLS)            78  83  77  84  78 /  80  80  60  60  30

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR THE FOLLOWING
     ZONES: AUSTIN...BRAZORIA...BRAZOS...BURLESON...CHAMBERS...
     COLORADO...FORT BEND...GALVESTON...GRIMES...HARRIS...
     HOUSTON...JACKSON...LIBERTY...MADISON...MATAGORDA...
     MONTGOMERY...POLK...SAN JACINTO...TRINITY...WALKER...
     WALLER...WASHINGTON...WHARTON.

     HIGH RIP CURRENT RISK THROUGH MONDAY EVENING FOR THE FOLLOWING
     ZONES: BRAZORIA...CHAMBERS...GALVESTON...MATAGORDA.

GM...SMALL CRAFT ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR THE
     FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY...WATERS
     FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60
     NM...WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT
     20 NM...WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM...
     WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM.

&&

DISCUSSION...46
AVIATION/MARINE...42
Hazardous weather outlook, May 23, 4:09 PM CDT, 11 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
409 PM CDT SAT MAY 23 2015

TXZ163-164-176>179-195>200-210>213-226-227-235-242115-
AUSTIN-BRAZOS-BURLESON-COLORADO-FORT BEND-GRIMES-HARRIS-HOUSTON-
JACKSON-LIBERTY-MADISON-MONTGOMERY-POLK-SAN JACINTO-TRINITY-
WALKER-WALLER-WASHINGTON-WHARTON-
409 PM CDT SAT MAY 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

...FLASH FLOOD WATCH IN EFFECT...

.DAY ONE...TONIGHT

A LARGE AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE
REGION FROM THE WEST AFTER MIDNIGHT. TRAINING HEAVY RAIN...FLASH
FLOODING AND ISOLATED SEVERE STORMS ARE POSSIBLE. PLEASE SEE THE
FLASH FLOOD WATCH FOR MORE DETAILED INFORMATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A CONTINUED FLASH FLOOD THREAT WILL EXIST THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS ANTICIPATED BETWEEN TONIGHT AND TUESDAY.

GMZ330-335-350-355-370-375-242115-
GALVESTON BAY-MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
409 PM CDT SAT MAY 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT FOR INCREASING WINDS AND SEAS.
THREAT OF THUNDERSTORMS AFTER MIDNIGHT. WINDS AND SEAS HIGHER NEAR
STORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT UNTIL EARLY NEXT WEEK.
WINDS AND SEAS HIGHER NEAR STORMS INTO EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

TXZ214-236>238-242115-
BRAZORIA-CHAMBERS-GALVESTON-MATAGORDA-
409 PM CDT SAT MAY 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

...FLASH FLOOD WATCH IN EFFECT...

.DAY ONE...TONIGHT

THREAT OF STRONG RIP CURRENTS WILL CONTINUE AS SURF BUILDS ACROSS
AREA BEACHES.

A LARGE AREA OF SHOWERS AND THUNDERSTORMS WILL MOVE INTO THE
REGION FROM THE WEST AFTER MIDNIGHT. TRAINING HEAVY RAIN...FLASH
FLOODING AND ISOLATED SEVERE STORMS ARE POSSIBLE. PLEASE SEE THE
FLASH FLOOD WATCH FOR MORE DETAILED INFORMATION.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A CONTINUED FLASH FLOOD THREAT WILL EXIST THROUGH TUESDAY.

A HIGHER THAN NORMAL RISK OF RIP CURRENTS IS EXPECTED INTO EARLY
NEXT WEEK. IF GOING TO THE BEACH...SWIM NEAR A LIFEGUARD AND WELL
AWAY FROM JETTIES...GROINS...AND PIERS. SWIM NEAR A LIFEGUARD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS ANTICIPATED BETWEEN TONIGHT AND TUESDAY.

In the hours before

Special weather statement, May 23, 11:59 PM CDT, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
1159 PM CDT SAT MAY 23 2015

TXZ176-196-198-240545-
MADISON TX-GRIMES TX-BRAZOS TX-
1159 PM CDT SAT MAY 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR MADISON...NORTHEASTERN BRAZOS AND
NORTHWESTERN GRIMES COUNTIES UNTIL 1245 AM CDT...

AT 1158 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER KURTEN...OR 11 MILES NORTHEAST OF BRYAN...MOVING NORTHEAST AT 45
MPH.

WINDS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MADISONVILLE...KURTEN...MIDWAY...IOLA AND NORTH ZULCH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FOR SOUTHEASTERN
TEXAS.

LAT...LON 3092 9568 3087 9588 3067 9623 3088 9637
      3094 9630 3109 9598 3109 9580
TIME...MOT...LOC 0458Z 244DEG 41KT 3080 9623

DR
Local storm report, May 24, 3:05 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
305 AM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     TSTM WND DMG     8 WNW BRYAN             30.70N  96.49W
05/23/2015                   BRAZOS             TX   LAW ENFORCEMENT

            TREE DOWN NEAR INTERSECTION OF SH OSR AND SANDY POINT
            ROAD.

&&

EVENT NUMBER HGX1500260

42

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 10:33 PM CDTSevere Thunderstorm WarningHGXBurleson27 min
May 23, 11:01 PM CDTSevere Thunderstorm WarningHGXBrazos, Burleson44 min
May 23, 11:59 PM CDTSpecial Weather StatementHGXMadison46 min
May 24, 12:33 AM CDTAreal Flood AdvisoryHGXBrazos, Grimes, Madison, Washington57 min
May 24, 2:41 AM CDTSpecial Marine WarningHGX64 min
May 24, 2:53 AM CDTSevere Thunderstorm WarningHGXJackson52 min
May 24, 3:39 AM CDTSevere Thunderstorm WarningHGXAustin, Colorado, Jackson, Matagorda, Wharton36 min
May 24, 3:42 AM CDTSpecial Marine WarningHGX63 min
May 24, 4:20 AM CDTSevere Thunderstorm WarningHGXAustin, Brazoria, Colorado, Fort Bend, Jackson, Matagorda and 3 more55 min
May 24, 4:44 AM CDTSpecial Marine WarningHGX91 min
May 24, 5:16 AM CDTSevere Thunderstorm WarningHGXAustin, Brazoria, Fort Bend, Harris, Matagorda, Montgomery and 2 more59 min
May 24, 5:52 AM CDTSpecial Marine WarningHGX113 min
May 24, 6:02 AM CDTTornado WarningHGXFort Bend, Harris43 min
May 24, 6:08 AM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Galveston, Harris67 min
May 24, 6:31 AM CDTTornado WarningHGXHarris18 min
May 24, 6:53 AM CDTSpecial Weather StatementHGXMontgomery67 min
May 24, 7:18 AM CDTSpecial Weather StatementHGXChambers, Liberty72 min
May 24, 8:18 AM CDTSpecial Marine WarningHGX87 min
May 24, 8:37 AM CDTSpecial Weather StatementHGXHouston, Polk, Trinity53 min
May 24, 8:55 AM CDTRiver Flood WarningHGXBurleson, Lee6 days
May 24, 3:01 PM CDTFlash Flood WatchHGXAustin, Brazoria, Brazos, Burleson, Chambers, Colorado and 17 more51 hr

Nearby

Wind Advisories in Texas, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.